I've been taking Lyrica for 2 1/2 weeks at 50mg 3xd. My doc just upped it to 100mg 3xd. I also take 50mg of tramadol 3xd for the same amount of time. After reading on here about what everyone has to say about lyrica it's terrifying. I've actually lost a few lbs since taking it but I guess it's possible to wake up 10lbs heavier according to other posts. Seriously? Has anyone not experienced weight gain? Swollen hands and feet? My doctor didn't want me taking narcotic pain relievers because the side effects. This sounds much worse for my body and it makes me feel more high than Vicodin ever did. I have scoliosis, fibromyalgia and a recent MRI showed herniated discs with dessication and fissuring with sciatica. I'm scheduled to see a specialist, meanwhile is my GP setting me up to gain a bunch of weight before then? It doesn't even help the pain that much. It has however helped my mood. I seem to be happier. I do not wish to be fatter as I am already 30lbs over weight and it's hard to exercise due to the pain. Please, someone give me hope for this med.
I take Lyrica and I haven't gained weight. I take 225 lbs twice a day. You sound like me I have the same medical condition. I have read in this group about the side effects of what Lyrica can do I almost quit taking the meds. I gained just about 30 lbs from the combination of the Elavil and the bad eating habits. Elavil is a good drug in treating the migraines and the fibromyalgia. I'm also on Tramadol, I have found good results, but there are times I need something stronger due to the fibro, migraines, back problems.
Yeah, I have been Lyrica for a good 3 years. My family doctor introduced this drug he started me on a low dose and then gradually increased the dosage.
There is a message board about Lyrice alone.
I started taking Lyrica in November. 75mg 2X a day... after a few weeks, I had it upped to 150 mg 2X a day... It never did a thing for the pain. The dizziness and balance and nausea side effects seem to get worse the longer I take it. I don't want to fall. I started to go off this evil medicine last week... it'll take 4 weeks to do so... 200mg for 2 wks. then 100 mg for 2 wks and then nada...
I don't think I've gained any weight, but my stomach is really bloated... I don't have a scale so I kind of go by which jeans I can get into!
I've also have some weird probs with my eyes since taking it... blurry at times and feeling like a nail is being driven into my eye.
I hope this confusing response help.
I have been taking lyrica for two weeks 75mg twice a day and I have loss weight. I have not experienced any of the side effects. I have a lot more energy and a lot more happier and it does help my pain. My kids even loved that I was happier and more active. I love the fact that I’m loosing weight. Cause I definitely need to loose and the weight I have is not caused by lyrica. Everybody’s bodies are different and reacts to medicines differently..
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 6 Sep 2011 • 4 answers
Updated 6 Oct 2013 • 4 answers
Updated 16 Feb 2015 • 6 answers
Updated 12 Nov 2017 • 5 answers
Updated 26 Feb 2017 • 2 answers